Values of the Euler phi function not divisible by a given odd prime

Blair K. Spearman Department of Mathematics and Statistics, University of British Columbia Okanagan Kenneth S. Williams School of Mathematics and Statistics, Carleton University

TBD mathscidoc:1701.333068

Arkiv for Matematik, 44, (1), 166-181, 2004.5
An asymptotic formula is given for the number of integers$n$≤$x$for which φ($n$) is not divisible by a given odd prime.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:36:15 uploaded by arkivadmin ] [ 974 downloads ] [ 0 comments ] [ Cited by 5 ]
@inproceedings{blair2004values,
  title={Values of the Euler phi function not divisible by a given odd prime},
  author={Blair K. Spearman, and Kenneth S. Williams},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203615635819877},
  booktitle={Arkiv for Matematik},
  volume={44},
  number={1},
  pages={166-181},
  year={2004},
}
Blair K. Spearman, and Kenneth S. Williams. Values of the Euler phi function not divisible by a given odd prime. 2004. Vol. 44. In Arkiv for Matematik. pp.166-181. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203615635819877.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved